Nice locally global fields. I
Algebra i logika, Tome 35 (1996) no. 4, pp. 411-423
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1996_35_4_a2,
author = {Yu. L. Ershov},
title = {Nice locally global fields. {I}},
journal = {Algebra i logika},
pages = {411--423},
year = {1996},
volume = {35},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1996_35_4_a2/}
}
Yu. L. Ershov. Nice locally global fields. I. Algebra i logika, Tome 35 (1996) no. 4, pp. 411-423. http://geodesic.mathdoc.fr/item/AL_1996_35_4_a2/